# SDR AALA202408221875

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 71,634 hours, 33,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4487
- Condition: Faulted
- Location: Zone 200
- Part time: 68,820 hours, 27,007 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERERGENCY SYSTEM EMERGENCY POWER SUPPLY UNIT ON THE FORWARD LEFT WITH A FAULT 33-51-38 WHILE PREPARING FOR OVER-WING SLIDE REPLACEMENT.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
